advertisement
Question
Posted by: Ant | 2010/05/26

Help please

Hi Doc,

I am 33 and have 2 beautiful children (13 and 10), I were on the Depo Provera injection for 6 years and had to stop due to the fact that I was experiencing breakthrough bleeding and polyps developing in my uterus (had 2 polypectomy ops). I stopped with the injections 3 months ago (on doctors orders). I was also told not to use any contraceptives for at least a year to try and normalize the " damage"  the injections had done to my cycle, but the problem is that it is causing problems in my marriage. My husband is not happy with using a condom, as it is not enjoyable anymore to make love to me with a condom. I am devastated because I do not want to feel that I am not satisfying him anymore. I would like to know what other options are available to me for contraception. Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have completed your family, you could have a sterilisation. I am not sure why your doctor doesn't want you on the Pill. Perhaps the nature of the polyps was abnormal. You should discuss this with him/her.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/05/29

If you have completed your family, you could have a sterilisation. I am not sure why your doctor doesn't want you on the Pill. Perhaps the nature of the polyps was abnormal. You should discuss this with him/her.

Best wishes

Reply to gynaedoc
Posted by: Dee | 2010/05/26

Your doctor is very irresponsible to suggest that you not use birth control. I think you should investigate the pill as this will normalise your cycle from the injection.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement